# SDR 2001FA0000276

- Difficulty date: August 8, 2001
- Submitted: September 14, 2001
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 65C268636
- Condition: Cracked
- Location: Actuator
- Component: Actuator, Boeing
- Component part number: 65C268642
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AND BROKEN AT THREADED AREA. FATIGUE/OVERSTRESSED.
